# SDR SCNA95164

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERHEAD EMERGENCY LIGHT WAS FOUND BLINKING.  REPLACED BATTERY IN THE EMERGENCY LIGHT, UNIT TESTED GOOD.
